Top answers from doctors based on your search:
Disclaimer

calcium carbonate for diarrhea

A 68-year-old male asked:
Dr. Barbara Stark Baxter
42 years experience Allergy and Immunology
Celiac diarrhea : No. Celiac disease is an inflammatory condition in which diarrhea results because the small intestinal villi are damaged by IgA antibodies to gluten. ... Read More
4
4 thanks
Dr. Su Fairchild
24 years experience Integrative Medicine
Not so much: Depends on how your gut responds to calcium but worth a try. Best to be gluten and casein free.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Tums (calcium carbonate): Yes Tums (calcium carbonate) can cause gastric irritation which in turn can cause diarrhea.
2
2 thanks
A female asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Gastroenteritis. : This sounds like a case of acute gastroenteritis, either viral or food-borne. Typically these episodes last three to five days and are treated conser ... Read More
A 38-year-old member asked:
Dr. Dustin Cupp
14 years experience Family Medicine
Try: Zantac (ranitidine) or Pepcid instead... If no improvement with that, try Prilosec otc and see your doctor to be sure something more serious isn't the ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Leila Hashemi
21 years experience Internal Medicine
Tums (calcium carbonate): Hi, i don't think there is any interaction between Chemo medication and Tums, (calcium carbonate) so it's ok.
A 55-year-old male asked:
Dr. K. Mujib Haque
24 years experience Internal Medicine
OTC Pepcid (famotidine): Try a few days of OTC Pepcid (famotidine)...but only for a few days..if no help go see your doctor.
1
1 thank
A 47-year-old member asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
Not usually.: But it won't make diarrhea worse either. Other antacids, which contain magnesium, such as Mylanta, can cause diarrhea. Loperamide, also known as Imodi ... Read More
A female asked:
Dr. Karen Butler
21 years experience Family Medicine
Ans: Yogurt is beneficial to the gi track. So this is good. You can take runs but for short time. Best for you to drink water exercise and quit the junk fo ... Read More
A 37-year-old member asked:
Dr. Brett Kalmowitz
22 years experience Gastroenterology
No but....: Tums (calcium carbonate) is calcium and can often be used to supplement calcium intake for people who are at risk for thin bones. However, if you are ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month